# SDR HNAA2020090100250

- Difficulty date: August 31, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 47,162 hours, 44,453 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Damaged
- Location: Mlg Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR LEVER SELECTED UP, LANDING GEAR STAYED DOWN WITH AMBER INDICATIONS.  CREW C/W ARH LANDING GEAR STAYED DOWN.  TROUBLESHOT IAW AMM 32-32-00-700-802-A STEPS J2(F) AND J2(G) FAILED, 2.5 VDC WAS INTERMITTENTLY READING ON P0037 BETWEEN PINS A AND B.  RESTORED AC TO ORIGINAL POSITION AND REINSTALLED CANNON PLUGS.  NO PARTS AVAILABLE IN CLT. NO FIX.  R&R LANDING GEAR MODULE LEVER ASSEMBLY I/A/W AMM32-32-02.  OPERATIONS CHECK GOOD.  OK FOR SERVICE. PERFORMED GEAR SWING I/A/W 32-32-00-700-801-A LANDING GEAR EXTENSION AND RETRACTION.  OPERATIONS CHECK GOOD.
